Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 5, NWS Cheyenne, WY

April 13, 20138 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Apr 13, 2013, 3:33 PM MDT for 8 counties in Nebraska. It took effect at Apr 14, 2013, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2013, 3:33 PM MDT (21:33 UTC)
In effect from
Apr 14, 2013, 9:00 AM MDT
Expired
Apr 14, 2013, 8:00 PM MDT
In force
11 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS75 KCYS 132133
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT SAT APR 13 2013

...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING THROUGH SUNDAY AND
THE WESTERN NEBRASKA PANHANDLE ON SUNDAY...

.STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM IN AREAS ALONG AND WEST OF THE
LARAMIE RANGE. SUSTAINED WINDS OF 35 TO 45 MPH CAN BE EXPECTED
WITH GUSTS AROUND 60 MPH. THE WINDS WILL DIMINISH THIS EVENING 
OVER THAT AREA BEFORE INCREASING ONCE AGAIN BY MIDNIGHT. 

STRONG WEST TO NORTHWEST WINDS WILL AFFECT MUCH OF THE REGION BY
SUNDAY MORNING AND CONTINUE THROUGH EARLY SUNDAY EVENING AFTER
THE PASSAGE OF A COLD FRONT. 

WYZ101-104>106-110-116-117-140200-
/O.CON.KCYS.HW.W.0020.000000T0000Z-130414T0200Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
333 PM MDT SAT APR 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

* TIMING...THROUGH 8 PM.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH...GUSTING TO AROUND 60 
  MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN
  DRIVING STRETCHES OF ROAD AFFECTED BY THE STRONG AND GUSTY
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ002-003-019-021-095-096-140600-
/O.NEW.KCYS.WI.Y.0005.130414T1600Z-130415T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...BRIDGEPORT...BAYARD...HARRISON...AGATE
333 PM MDT SAT APR 13 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT SUNDAY. 

* TIMING...FROM 10 AM SUNDAY TO 6 PM SUNDAY. 

* WINDS...NORTHWEST SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO 45
  MPH.

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN
  DRIVING STRETCHES OF ROAD AFFECTED BY THE STRONG AND GUSTY
  WINDS. VISIBILITIES MAY ALSO BE REDUCED ON SUNDAY BY BLOWING
  DUST NEAR OPEN OR PLOWED FIELDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
5 follow-up statements
531 
WWUS75 KCYS 140108
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT SAT APR 13 2013

...STRONG WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE ON
SUNDAY...

.STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM IN AREAS ALONG AND WEST OF THE
LARAMIE RANGE. SUSTAINED WINDS OF 30 TO 40 MPH CAN BE EXPECTED
WITH GUSTS AROUND 50 MPH. WINDS ARE EXPECTED TO REMAIN BELOW
CRITICAL THRESHOLDS THROUGH THE REMAINDER OF TONIGHT. THERE IS THE
POSSIBILITY THAT STRONGER WINDS RETURNING TOWARDS SUNDAY MORNING.

STRONG WEST TO NORTHWEST WINDS WILL AFFECT MUCH OF THE REGION BY
SUNDAY MORNING AND CONTINUE THROUGH EARLY SUNDAY EVENING AFTER
THE PASSAGE OF A COLD FRONT.

WYZ101-104>106-110-116-117-140215-
/O.CAN.KCYS.HW.W.0020.000000T0000Z-130414T0200Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
708 PM MDT SAT APR 13 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WESTERLY WINDS HAVE EASED EARLY THIS EVENING...PROMPTING THE EARLY
CANCELLATION OF THE HIGH WIND WARNING.

$$

NEZ002-003-019-021-095-096-141200-
/O.CON.KCYS.WI.Y.0005.130414T1600Z-130415T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...BRIDGEPORT...BAYARD...HARRISON...AGATE
708 PM MDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT SUNDAY. 

* TIMING...FROM 10 AM SUNDAY TO 6 PM SUNDAY.

* WINDS...NORTHWEST SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO 45 
  MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH 
  PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN 
  DRIVING STRETCHES OF ROAD AFFECTED BY THE STRONG AND GUSTY 
  WINDS. VISIBILITIES MAY ALSO BE REDUCED ON SUNDAY BY BLOWING 
  DUST NEAR OPEN OR PLOWED FIELDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
027 
WWUS75 KCYS 140853
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
253 AM MDT SUN APR 14 2013

...STRONG WINDS WILL AFFECT THE NEBRASKA PANHANDLE TODAY...

.FOLLOWING THE PASSAGE OF A COLD FRONT OVERNIGHT...GUSTY WEST TO
NORTHWEST WINDS WINDS WILL DEVELOP THIS MORNING ACROSS THE
NEBRASKA PANHANDLE. SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR
WITH GUSTS AROUND 45 MPH. WINDS WILL QUICKLY SUBSIDE THIS EVENING.

NEZ020-054-055-142300-
/O.EXB.KCYS.WI.Y.0005.130414T1500Z-130415T0000Z/
BANNER-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY
253 AM MDT SUN APR 14 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* TIMING...GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP THIS MORNING
  AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE
  THIS EVENING. 

* WINDS...NORTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS AROUND 
  45 MPH.

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADWAYS.
  MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF
  ROAD AFFECTED BY THE STRONG AND GUSTY WINDS. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ002-003-019-021-095-096-142300-
/O.EXT.KCYS.WI.Y.0005.130414T1500Z-130415T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...BRIDGEPORT...BAYARD...HARRISON...AGATE
253 AM MDT SUN APR 14 2013

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MDT THIS EVENING. 

* TIMING...GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP THIS MORNING
  AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE
  THIS EVENING. 

* WINDS...NORTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS AROUND 
  45 MPH.

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADWAYS.
  MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF
  ROAD AFFECTED BY THE STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SML
413 
WWUS75 KCYS 141612
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 AM MDT SUN APR 14 2013

...STRONG WINDS WILL AFFECT THE NEBRASKA PANHANDLE THE REST OF
TODAY...

.A STORM SYSTEM OVER THE NORTHERN HIGH PLAINS THIS MORNING WILL
PRODUCE STRONG NORTHWEST WINDS OVER THE NEBRASKA PANHANDLE. THE
WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. 
THE WINDS WILL QUICKLY DIMINISH THIS EVENING. 

NEZ002-003-019>021-054-055-095-096-150000-
/O.CON.KCYS.WI.Y.0005.000000T0000Z-130415T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
1012 AM MDT SUN APR 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* TIMING...THROUGH 6 PM.

* WINDS...NORTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS AROUND 
  45 MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED
  ROADWAYS. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING
  STRETCHES OF ROAD AFFECTED BY THE STRONG AND GUSTY WINDS.
  ALSO...THE STRONG WINDS MAY PRODUCE BLOWING DUST NEAR OPEN OR
  PLOWED FIELDS...REDUCING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
977 
WWUS75 KCYS 142342
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT SUN APR 14 2013

...STRONG WINDS WILL AFFECT THE NEBRASKA PANHANDLE THROUGH 8 PM...

.A STORM SYSTEM MOVING ACROSS THE DAKOTAS WILL PRODUCE STRONG
NORTHWEST WINDS OVER THE NEBRASKA PANHANDLE. THE WINDS WILL BE
SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THE WINDS WILL
QUICKLY DIMINISH BY AROUND SUNSET.

NEZ002-003-019>021-054-055-095-096-150200-
/O.EXT.KCYS.WI.Y.0005.000000T0000Z-130415T0200Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
542 PM MDT SUN APR 14 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...THROUGH 8 PM THIS EVENING.

* WINDS...NORTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS AROUND 
  45 MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH 
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED 
  ROADWAYS. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING 
  STRETCHES OF ROAD AFFECTED BY THE STRONG AND GUSTY WINDS. 
  ALSO...THE STRONG WINDS MAY PRODUCE BLOWING DUST NEAR OPEN OR 
  PLOWED FIELDS...REDUCING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAHN
912 
WWUS75 KCYS 150155
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT SUN APR 14 2013

NEZ002-003-019>021-054-055-095-096-150300-
/O.EXP.KCYS.WI.Y.0005.000000T0000Z-130415T0200Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
755 PM MDT SUN APR 14 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

WINDS HAVE SUBSIDED BELOW WIND ADVISORY CRITERIA ACROSS THE
WESTERN NEBRASKA PANHANDLE THIS EVENING. THEREFORE WILL ALLOW THE
WIND ADVISORY EXPIRE AT 8 PM.

$$

HAHN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:29 PM MDT, 4 minutes earlier.

Area forecast discussion, Apr 13, 3:29 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SAT APR 13 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 221 PM MDT SAT APR 13 2013

AN ENERGETIC SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA EARLY
TONIGHT. THE FEATURE WAS LOCATED OVER FAR WESTERN WYOMING EARLY
THIS AFTERNOON. A CLOSED MID LEVEL LOW WAS OVER NORTHWEST MONTANA
AT THAT TIME AND BY 18Z SUNDAY THE LOW WILL BE OVER WESTERN SOUTH
DAKOTA WITH THE SHORTWAVE EXTENDING FROM THE LOW TO ALONG THE
WYOMING AND COLORADO BORDER. THE ASSOCIATED SURFACE COLD FRONT
WILL MOVE ACROSS THE CWA BY 06Z. SURFACE HIGH PRESSURE WILL NOSE
INTO THE CENTRAL ROCKIES AND HIGH PLAINS SUNDAY AFTERNOON AND
SUNDAY NIGHT.

STRONG WESTERLY WINDS WILL CONTINUE OVER THE WEST PART OF THE
CWA THROUGH SUNSET IN ADVANCE OF THE SHORTWAVE TROUGH. WILL KEEP
THE HIGH WIND GOING UNTIL 02Z IN SOME AREAS ALONG AND WEST OF THE
LARAMIE RANGE. WINDS THIS AFTERNOON IN THAT AREA HAVE BEEN
SUSTAINED AT 40 TO 45 MPH WITH GUSTS FROM 50 TO 60 MPH. A CONCERN
WILL BE WINDS BY LATE EVENING WITH THE FRONTAL PASSAGE WITH BORA
TYPE WINDS POSSIBLE IN THE COLD AIR ADVECTION AND SUBSIDENCE. FOR
NOW WILL INCREASE WINDS BY LATE EVENING AND CONTINUE FOR THE REST
OF THE NIGHT IN THE WEST PART OF THE CWA BUT KEEP THEM JUST BELOW
WARNING CRITERIA. THEN THE WINDS WILL BECOME STRONG WITH GOOD
SUBSIDENCE AND MIXING OVER THE ENTIRE CWA SUNDAY MORNING. THE 700
MB WINDS FROM THE MODELS WILL BE FROM 40 TO 50 KNOTS ON SUNDAY.
SYNOPTIC PATTERN FAVORS STRONG WINDS OVER THE PANHANDLE AND SO WILL
ISSUE A WIND ADVISORY FOR 16Z SUNDAY THROUGH 00Z MONDAY.

THE OTHER CONCERN WILL BE SHOWERS THROUGH EARLY SUNDAY MORNING.
THE SNOWY AND SIERRA MADRE RANGES SHOULD CONTINUE TO RECEIVE SNOW
WITH THE OROGRAPHIC WIND FLOW AND THE LEFT EXIT REGION OF THE 300
ME JET OVER THE CENTRAL ROCKIES. WILL CONTINUE THE PREVIOUSLY
ISSUED WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW FOR THOSE
AREAS UNTIL 10Z SUNDAY. OUTSIDE OF THE MOUNTAINS...SHOWERS WILL
BECOME MORE WIDESPREAD OVER MAINLY THE SOUTH PART OF THE CWA. DRIER
BOUNDARY LAYER AIR MOVES OVER THE CWA LATE TONIGHT AND SUNDAY AND
SHOULD LIMIT SHOWERS TO THE MOUNTAINS DURING THOSE TIMES. MOISTURE
AND SURFACE FORCING RETURN TO THE SOUTH PART OF THE CWA SUNDAY
NIGHT. THE SURFACE LOW WITH THE NEXT STORM SYSTEM WILL BE OVER
THE GREAT BASIN BY 12Z MONDAY. LIGHT SNOW WILL DEVELOP AND BECOME
MORE WIDESPREAD OVER THE SOUTH PART OF THE CWA AFTER 06Z MONDAY.

TEMPERATURES WILL BE COOLER OVER THE CWA ON SUNDAY BEHIND THE
SHORTWAVE TROUGH AND FRONT IN THE COLD AIR ADVECTION.

.LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 221 PM MDT SAT
APR 13 2013

MODELS IN VERY GOOD AGREEMENT THROUGH THE MEDIUM AND LONG RANGE
WITH A SIGNIFICANT SPRING SNOW STORM LOOKING LIKELY ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA BEGINNING SUNDAY NIGHT/MONDAY
MORNING AND POSSIBLY CONTINUING THROUGH WEDNESDAY. COMPARED TO THE
STRONG STORM LAST WEEK...WHICH BROUGHT BLIZZARD CONDITIONS TO
PORTIONS OF THE AREA...THIS STORM WILL BE A LONG DURATION EVENT.

MODELS ALL SHOW THE COLD FRONT WHICH WILL PUSH ACROSS THE AREA
TONIGHT WITH STRONG WINDS...BEGINNING TO LIFT NORTHWARD AS A WARM
FRONT ON MONDAY. WARM AIR ADVECTION ALOFT WILL RESULT IN
OVERRUNNING PRECIPITATION STARTING SOMETIME LATE SUNDAY NIGHT INTO
MONDAY MORNING NEAR THE COLORADO BORDER. IN ADDITION...UPSLOPE
EASTERLY FLOW WILL BECOME STRONGER AS A SURFACE LOW DEVELOPS ACROSS
CENTRAL COLORADO ALONG THE FRONT. THE FRONT...AND ASSOCIATED JET
ENERGY...WILL BECOME NEARLY STATIONARY THROUGH TUESDAY NIGHT AS
THE MAIN UPPER LEVEL TROUGH WILL REMAIN ACROSS THE GREAT BASIN.
ALL THE INGREDIENTS ARE PRESENT FOR A LONG DURATION SNOW EVENT
WITH GENERALLY LIGHT TO MODERATE SNOWFALL RATES. HOWEVER...3
INDIVIDUAL SHORT WAVES PLUS THE MAIN STORM SYSTEM WILL INFLUENCE
THE SOUTHERN PORTION OF THE FORECAST AREA...MAINLY ALONG
I80...WHICH WILL RESULT IN PERIODS OF HEAVY SNOWFALL THROUGH
WEDNESDAY. AREAS EAST OF THE LARAMIE VALLEY AND SOUTH OF THE
NORTH PLATTE RIVER VALLEY HAVE THE HIGHEST POTENTIAL TO SEE HEAVY
SNOW AMOUNTS. THE FIRST TWO SHORTWAVES ALOFT ARE EXPECTED TO IMPACT
THE REGION ON MONDAY AND THEN MONDAY NIGHT. INCREASED SNOW AMOUNTS
BETWEEN 4 TO 8 INCHES FROM RAWLINS TO SIDNEY NEBRASKA SOUTH OF THE
PLATTE RIVER VALLEY THROUGH 12Z TUESDAY MORNING. THE ISSUE
IS...THESE SNOWFALL ESTIMATES ARE LIKELY ON THE LOW SIDE BASED ON
CURRENT MODEL TRENDS AND THERE WILL BE AN ADDITIONAL 24 TO 36
HOURS OF SNOWFALL AFTER TUESDAY MORNING. WILL NOT DISCUSS TOTAL
SNOW ACCUMULATIONS AT THIS TIME SINCE THERE ARE A FEW FACTORS THAT
WILL RESULT IN LESSER TOTAL SNOW ACCUMULATIONS COMPARED TO WHAT
THE MODELS SUGGEST...SUCH AS SOME MELTING AND COMPACTING DURING
THE DAY ALONG WITH BLOWING AND DRIFTING SNOW. ALTHOUGH WINDS WILL
NOT BE AS MUCH AS AN IMPACT AS THE SNOW EVENT LAST WEEK...EASTERLY
WINDS WILL BECOME SUSTAINED BETWEEN 20 TO 30 MPH MONDAY NIGHT AND
TUESDAY AND LIKELY CONTINUE THROUGH WEDNESDAY. HOWEVER...HIGHER
GUSTS ARE NOT REALLY EXPECTED AT THIS TIME.

BOTTOM LINE...RESIDENTS AND TRAVELERS NEAR THE I80...I25
CORRIDORS ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA NEED TO
MONITOR THIS STORM CLOSELY...SINCE THE MAIN IMPACT WILL BE ITS
LONG DURATION. CURRENTLY...MODELS ARE ESTIMATING 54 TO 60 HOURS OF
NEARLY CONTINUOUS SNOWFALL IN THIS AREA.

FAIRLY CONFIDENT THAT BY WEDNESDAY NIGHT...SNOW WILL DIMINISH IN
INTENSITY AND END AS THE LLVL FLOW BECOMES MORE WESTERLY RESULTING
IN DRIER CONDITIONS. MODELS INDICATE NORTHWEST FLOW WILL CONTINUE
THROUGH THE END OF THE WEEK AND INTO NEXT WEEKEND. ALTHOUGH
TEMPERATURES WILL MODERATE SOME...TEMPERATURES WILL LIKELY REMAIN
WELL BELOW NORMAL FOR THIS TIME OF THE YEAR DUE TO SNOW PACK AND
COOLER FLOW ALOFT. A WEAK PACIFIC UPPER LEVEL TROUGH IS EXPECTED
TO PUSH ACROSS THE NORTHERN AND CENTRAL ROCKIES ON
SATURDAY...RESULTING IN ANOTHER POTENTIAL OF OF RAIN/SNOW ACROSS
THE FORECAST AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY)
ISSUED AT 1043 AM MDT SAT APR 13 2013

IFR CEILINGS FROM K82V TO THE SOUTHERN PANHANDLE WILL CONTINUE
TO GRADUALLY LIFT...WITH VFR CONDITIONS EXPECTED BY 19Z. PERIODS
OF MVFR CEILINGS AND VISIBILITIES IN LIGHT SNOW AND RAIN WILL
BE ASSOCIATED WITH SHOWERS OVER THE AREA THIS AFTERNOON AND EARLY
TONIGHT. IFR VISIBILITIES CAN BE EXPECTED LATE THIS AFTERNOON AND
EARLY TONIGHT ALONG AND WEST OF THE LARAMIE RANGE. THE MOUNTAINS
WILL BE OBSCURED THROUGH SUNDAY MORNING. VFR CONDITIONS WILL
RETURN TO MOST OF THE CWA LATE TONIGHT AND CONTINUE FOR SUNDAY.
THEN ANOTHER MAJOR STORM HAS THE POTENTIAL FOR A LONG DURATION
PERIOD OF IFR CEILINGS AND VISIBILITIES IN SNOW FROM MONDAY THROUGH
WEDNESDAY...ESPECIALLY OVER THE SOUTH HALF OF THE CWA.

WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50 KNOTS IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE THROUGH THIS EVENING. A
MODERATE MOUNTAIN WAVE CAN BE EXPECTED DURING THAT TIME TO THE
LEE OF THE SNOWY RANGE AND LARAMIE PEAK. A NUMBER OF MOUNTAIN
WAVE AND TURBULENCE REPORTS HAVE BEEN RECEIVED THIS MORNING.

PLEASE SEE THE NATIONAL WEATHER SERVICE AVIATION WEATHER CENTER
WEBPAGE FOR THE LATEST INFORMATION ON ICING AND TURBULENCE.

&&

.FIRE WEATHER...
ISSUED AT 221 PM MDT SAT APR 13 2013

FIRE WEATHER CONCERNS WILL BE MINIMAL OVER THE CWA THROUGH AT
LEAST THE MID PART OF NEXT WEEK.

STRONG WINDS AND ABOVE NORMAL TEMPERATURES WILL AFFECT THE WEST
PART OF THE CWA THROUGH 8 PM. AFTER THAT TIME...A COLD FRONT WILL
MOVE ACROSS THE REGION...USHERING IN COOL TEMPERATURES. WEST TO
NORTHWEST WINDS WILL GUST AS HIGH AS 50 MPH OVER THE CWA AGAIN
LATER TONIGHT AND THROUGH MONDAY. SHOWERS WILL AFFECT MAINLY THE
SOUTH PART OF THE CWA TONIGHT...WITH DRIER AIR SPREADING OVER THE
CWA LATE TONIGHT AND MONDAY. EVEN WITH THE DRIER AIR...MINIMUM
RELATIVE HUMIDITY VALUES WILL BE BETWEEN 25 AND 35 PERCENT OVER
THE LOWER ELEVATIONS ON SUNDAY.

ANOTHER MAJOR STORM SYSTEM WILL MOVE SLOWLY ACROSS THE CENTRAL
ROCKIES MONDAY THROUGH WEDNESDAY. WIDESPREAD ACCUMULATING SNOW
WILL AFFECT MAINLY THE SOUTH HALF OF THE CWA ALONG WITH COLDER
TEMPERATURES OVER THE ENTIRE CWA DURING THAT TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 4 AM MDT SUNDAY FOR WYZ112-114.

     HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ101-104>106-
     110-116-117.

NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...TJT
AVIATION...WEILAND
FIRE WEATHER...WEILAND
Hazardous weather outlook, Apr 13, 3:29 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SAT APR 13 2013

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-118-119-141030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN
COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
329 PM MDT SAT APR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON AHEAD OF A LOW
PRESSURE SYSTEM. A WIND ADVISORY IS IN EFFECT FOR MUCH OF THE
WESTERN NEBRASKA PANHANDLE ON SUNDAY. WINDS WILL GUST TO 45 MPH
AND WILL CREATE HAZARDOUS TRAVEL FOR LIGHTWEIGHT OR HIGH PROFILE
VEHICLES. VISIBILITIES MAY ALSO BE REDUCED BY BLOWING DUST NEAR OPEN
OR PLOWED FILEDS

SNOW AND COLDER TEMPERATURES ARE EXPECTED TO MOVE INTO THE AREA
MONDAY AND PERSIST THROUGH MUCH OF WEDNESDAY. SIGNIFICANT SNOW
ACCUMULATIONS ARE POSSIBLE DUE TO THE RATHER LONG PERIOD OF
SNOWFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>106-109>117-141030-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
329 PM MDT SAT APR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING IN
AREAS ALONG AND WEST OF THE LARAMIE RANGE. A HIGH WIND WARNING IS
IN EFECT FOR THOSE AREAS UNTIL 8 PM.

SNOW IS ALSO EXPECTED TO FALL OVER THE SNOWY AND SIERRA MADRE RANGES
THROUGH TONIGHT. SIX TO TWELVE INCHES OF SNOW ALONG WITH STRONG
WINDS CAN BE EXPECTED. A WINTER WEATHER ADVISORY FOR SNOW AND
BLOWING SNOW REMAINS IN EFFECT THROUGH 4 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY CONDITIONS ARE EXPECTED SUNDAY AHEAD OF A LOW PRESSURE SYSTEM.

SNOW AND COLDER TEMPERATURES ARE EXPECTED TO MOVE INTO THE AREA
MONDAY AND PERSIST THROUGH MUCH OF WEDNESDAY. SIGNIFICANT SNOW
ACCUMULATIONS ARE POSSIBLE DUE TO THE RATHER LONG PERIOD OF SNOWFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Apr 13, 11:17 AM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1117 AM MDT SAT APR 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
04/13/2013  M61 MPH          CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE. SUSTAINED AT 46 MPH.

&&

HAMMER
Special weather statement, Apr 13, 12:42 PM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1242 PM MDT SAT APR 13 2013

WYZ115-132300-
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
1242 PM MDT SAT APR 13 2013

...STRONG WINDS WILL AFFECT THE LARAMIE VALLEY THIS AFTERNOON...

WESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH THROUGH THE AFTERNOON
IN THE LARAMIE VALLEY WITH GUSTS AS HIGH AS 55 MPH. THE WINDS WILL
DIMINISH AFTER SUNSET BEFORE INCREASING ONCE AGAIN LATE IN THE
EVENING.

AT 1153 AM...THE LARAMIE AIRPORT HAD A WIND GUST TO 51 MPH.

MOTORISTS TRAVELING IN THE LARAMIE VALLEY THIS AFTERNOON SHOULD
BE PREPARED TO ENCOUNTER THE STRONG WINDS AND SUDDEN GUSTS. THOSE
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY
CAUTIOUS. THE STRONG WINDS WILL AFFECT INTERSTATE 80 AND THE
CITY OF LARAMIE.

WEILAND
Local storm report, Apr 13, 1:19 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MDT SAT APR 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     NON-TSTM WND GST 13 WNW LARAMIE          41.38N 105.81W
04/13/2013  M63.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            HERRICK LANE WYDOT SITE.

1026 AM     NON-TSTM WND GST 2 SSE GLENROCK          42.83N 105.84W
04/13/2013  M58.00 MPH       CONVERSE           WY   DEPT OF HIGHWAYS

            DEER CREEK WYDOT SITE. SUSTAINED AT 38 MPH.

1101 AM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
04/13/2013  M73.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            STROUSS HILL WYDOT SITE. SUSTAINED AT 47 MPH.

1106 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
04/13/2013  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            FOOTE CREEK WYDOT SITE. SUSTAINED AT 40 MPH.

1131 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
04/13/2013  M66.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE. SUSTAINED AT 41 MPH.

1230 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
04/13/2013  M70.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COOPER COVE WYDOT SITE. SUSTAINED AT 48 MPH.

&&

HAMMER
Special weather statement, Apr 13, 1:31 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
131 PM MDT SAT APR 13 2013

WYZ109-113-115-140000-
CENTRAL CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA...SARATOGA...
ENCAMPMENT...RIVERSIDE...LARAMIE
131 PM MDT SAT APR 13 2013

...STRONG WINDS WILL AFFECT AREAS WEST OF THE LARAMIE RANGE THROUGH
SUNSET...

WESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH THROUGH SUNSET IN
THE LARAMIE VALLEY...SARATOGA AND THE RAWLINS AREA. GUSTS WILL BE
AS HIGH AS 55 MPH. THE WINDS WILL DIMINISH AFTER SUNSET BEFORE
INCREASING ONCE AGAIN LATE IN THE EVENING.

AT 1259 PM...SARATOGA HAD A WIND GUST TO 52 MPH AND THE LARAMIE
AIRPORT HAD A WIND GUST TO 49 MPH.

MOTORISTS TRAVELING IN THOSE AREAS THROUGH SUNSET SHOULD BE
PREPARED TO ENCOUNTER THE STRONG WINDS AND SUDDEN GUSTS. THOSE
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY
CAUTIOUS. THE STRONG WINDS WILL AFFECT INTERSTATE 80 AND THE
CITIES OF LARAMIE....SARATOGA AND RAWLINS.

WEILAND
Local storm report, Apr 13, 2:30 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT SAT APR 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
04/13/2013  M61 MPH          CARBON             WY   DEPT OF HIGHWAYS

0151 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
04/13/2013  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Apr 13, 2:57 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MDT SAT APR 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
04/13/2013  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

0221 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
04/13/2013  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH.

&&

DDEAL

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.